MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM BROACH V2 SIZE 2; HIP INSTRUMENT

MEDACTA INTERNATIONAL SA AMISTEM BROACH V2 SIZE 2; HIP INSTRUMENT
Catalog Number 01.18.10.412
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 july 2020: lot 1952362: (b)(4) items manufactured and released on 31-oct-2019.No anomalies found related to the problem.To date, no other similar events have been reported.
 
Event or Problem Description
After the femur broaching for amistem-p implantation, the surgeon discovered a femoral fracture in the x-ray from the distal lateral side to the medial part of the lesser trochanter.The surgeon fixed the fracture with the plate, the cable and the screw.The surgery was completed successfully.

Brand Name
AMISTEM BROACH V2 SIZE 2
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10294919
Report Number3005180920-2020-00466
Device Sequence Number2624614
Product Code LXH
UDI-Device Identifier07630040745505
UDI-Public07630040745505
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.10.412
Device Lot Number1952362
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR